Archive for February, 2009

Fluoroquinolone adverse reaction reporting form

Anybody who has had a toxic reaction to a fluoroquinolone antibiotic, please take a little time out of your schedule to report your reaction to the link listed below. Sam, the author of this site, has done a good job of offering help in promoting greater awareness of these toxic antibiotic reactions. Please visit the link below. [...]

Steve’s Cipro nightmare

Steve’s Story This had changed my life very much. I am now not able to work and am losing my apartment. I will put on the street from this. I lost the women I love because of this. I basically try and stay alive and drink to calm the pain down. For some reason alcohol [...]

Chronic prostatitis: Cautionary tale. Cipro involvement

Here is a very sad story. http://www.chronicprostatitis.com/cautionary_tale.html

Reply from pharmacist

I’m a pharmacist and I don’t “sweep anything under the rug.”  My collegues don’t either. I report ALL adverse drug reactions, this is part of my job.  I’m actually expected to find adverse drug reactions.  You have no right to make statements you know nothing about.   All drugs come with potential dangers, the question [...]

Funny but true facts about the pharmaceutical drug industry.

Interesting video clip. Read some of the comments listed below the video. http://www.youtube.com/watch?v=MdHg6_pDbSI&feature=PlayList&p=58932B792FEEFFD2&index=8

Cipro pain

This is a story about a man who was in great health before taking Cipro. He lives in Louisiana. I have spoken to him a few times on the phone. He is a great guy. Worked hard all of his life. Never abused his body. Now he has been crippled for over a decade from a legal drug called Cipro. His doctors [...]

Levaquin pain

This is why I continue to do this blog. I get lots of emails of new Levaquin and Cipro victims that have been poisoned. These reactions are not rare. It is amazing that doctors know so much about general health issues but yet know so little about these quinolone reactions. The very people that should know the [...]

Dear Doctor letter

Here is a Dear Doctor letter from a doctor who has been poisoned from Levaquin for several years. Noted in the letter is that the incidence of these reactions is much higher than previously reported. Does anybody honestly believe that quinolone manufacturers are stating the truth about the incidence of side effects? I posted about a week ago [...]

Comment on my blog from pharmacist.

URL    : http://larryabplanalp@hotmail.com Whois  : http://ws.arin.net/cgi-bin/whois.pl?queryinput=199.180.16.10 Comment: Black box warnings are reserved for drugs in which the side effect is BOTH very harmful and frequent enough to warrant such.  The frequency of harmful side effects witht the quinolones is relatively small compared to many other drugs.  I’ve got a doctorate in pharmacy and at [...]

Public Citizen

Write to Public Citizen about fluoroquinolone toxicity. In the Letter ask to have the “Black Box” warning added to the prescribing literature at the pharmacy. You can mention in the letter that because thousands of people in your respective state have been disabled it is costing your state money in increased disability payments and increased medical care. This [...]


Design by Aaron Melvin